# SDR UPS96205700

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Sta 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED CORROSION ON SKIN AT STA 304 STR 14R, OUT OF LIMITS.  REMOVED DAMAGED AREA IAW SRM 53-30-3.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-30-3 FIG 5.
